# SDR AALA20171216002

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug MD 83
- Aircraft serial: 53612
- Aircraft time: 51,309 hours, 25,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Portable Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT DIM. REPLACED PORTABLE LIGHT BATTERY PACK IAW AMM 33-53-00. OPS CHECKED GOOD.
